# SDR 96ZZZX4686

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM20PCD200P21
- Condition: Relay
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER STAYS ON AFTER SWITCH IS TURNED OFF.
